# SDR ASAA2019022538300

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,975 hours, 13,162 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1574
- Condition: Failed
- Location: Left A/C Pack
- Part time: 79,813 hours, 34,480 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, CONT CAB ZONE TEMP LIGHT ILLUMINATES. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED TCV V143 B737-800 AMM 21-61-21 OPS CHECK NORMAL.
